Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 112, NWS Atlanta, GA

June 18, 20196 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2019, 5:10 PM EDT for 6 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2019, 5:10 PM EDT (21:10 UTC)
Expired
Jun 18, 2019, 6:00 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Lamar County, GA, Monroe County, GA, Taylor County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:25 PM EDTTSTM WND DMG1 Ene Friendship, GA1 TREE DOWN ACROSS A LANE OF HWY 42 NEAR BRYANT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 776 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
776 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
593 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

920 
WUUS52 KFFC 182110
SVRFFC
GAC021-079-171-207-269-293-182200-
/O.NEW.KFFC.SV.W.0112.190618T2110Z-190618T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
510 PM EDT Tue Jun 18 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Bibb County in central Georgia...
  Southwestern Monroe County in central Georgia...
  Upson County in west central Georgia...
  Crawford County in central Georgia...
  Northeastern Taylor County in west central Georgia...
  Southeastern Lamar County in west central Georgia...

* Until 600 PM EDT.

* At 509 PM EDT, a severe thunderstorm was located over Redbone
  Crossroads, or near Thomaston, moving east at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Thomaston, Forsyth, Roberta, Yatesville, Culloden, Sunset Village,
  Lincoln Park, The Rock, Lake Tobesofkee, Russellville, Logtown,
  Sunnyside, Salem, Horns, Collier, Fickling Mill, Jack Brown
  Estates, Redbone Crossroads, Brent and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3272 8433 3273 8429 3275 8429 3276 8430
      3276 8434 3278 8436 3277 8436 3290 8441
      3312 8394 3271 8373 3259 8411
TIME...MOT...LOC 2109Z 255DEG 17KT 3285 8426 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
141 
WWUS52 KFFC 182133
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
533 PM EDT Tue Jun 18 2019

GAC269-182143-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Taylor GA-
533 PM EDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3263 8406 3264 8408 3269 8411 3268 8412
      3293 8435 3312 8394 3271 8373 3261 8405
TIME...MOT...LOC 2133Z 255DEG 17KT 3288 8413 

$$

GAC021-079-171-207-293-182200-
/O.CON.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Bibb GA-Monroe GA-Upson GA-Crawford GA-Lamar GA-
533 PM EDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN BIBB...SOUTHWESTERN MONROE...NORTHEASTERN UPSON...
CRAWFORD AND SOUTHEASTERN LAMAR COUNTIES...

At 533 PM EDT, a severe thunderstorm was located over Culloden, or 11
miles east of Thomaston, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Thomaston, Forsyth, Roberta, Yatesville, Culloden, The Rock, Lake
Tobesofkee, Jack Brown Estates, Redbone Crossroads, Russellville,
Brent, Musella, Knoxville, Redbone, Logtown, Lizella, Sandy Point,
Horns, Collier and Hannahs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3263 8406 3264 8408 3269 8411 3268 8412
      3293 8435 3312 8394 3271 8373 3261 8405
TIME...MOT...LOC 2133Z 255DEG 17KT 3288 8413 

HAIL...<.75IN
WIND...60MPH
 
$$
057 
WWUS52 KFFC 182145
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Tue Jun 18 2019

GAC171-293-182155-
/O.CAN.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Upson GA-Lamar GA-
545 PM EDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSON AND
SOUTHEASTERN LAMAR COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3299 8404 3305 8390 3271 8373 3265 8393
      3287 8404
TIME...MOT...LOC 2145Z 255DEG 17KT 3290 8406 

$$

GAC021-079-207-182200-
/O.CON.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Bibb GA-Monroe GA-Crawford GA-
545 PM EDT Tue Jun 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN BIBB...SOUTHWESTERN MONROE AND NORTHEASTERN CRAWFORD
COUNTIES...

At 545 PM EDT, a severe thunderstorm was located over Culloden, or 11
miles southwest of Forsyth, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Forsyth, Lizella, Lake Tobesofkee, Jack Brown Estates, Sandy Point,
Russellville and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3299 8404 3305 8390 3271 8373 3265 8393
      3287 8404
TIME...MOT...LOC 2145Z 255DEG 17KT 3290 8406 

HAIL...<.75IN
WIND...60MPH
 
$$
166 
WWUS52 KFFC 182159
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Tue Jun 18 2019

GAC021-079-207-182209-
/O.EXP.KFFC.SV.W.0112.000000T0000Z-190618T2200Z/
Bibb GA-Monroe GA-Crawford GA-
559 PM EDT Tue Jun 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BIBB...
SOUTHWESTERN MONROE AND NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT
600 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3299 8404 3305 8390 3271 8373 3265 8393
      3287 8404
TIME...MOT...LOC 2159Z 255DEG 17KT 3291 8400 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:38 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 18, 3:38 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
338 PM EDT Tue Jun 18 2019

.SHORT TERM /Tonight through Wednesday Night/...
Current radar loop shows showers and thunderstorms moving NE
across the area this afternoon. We just issued our first severe
thunderstorm warning and with the way things are progressing this
will mostly likely not be the last one today. The current
marginal risk across North and Central GA still looks good
especially with instability developing and the showers and
thunderstorms becoming more numerous. These showers and
thunderstorms are associated with a strong shortwave that moved
east out of the Mississippi river valley overnight and is now
pushing across the local area. The forecast models continue to
indicate a decent amount of instability this afternoon. Current
Mesoanalysis shows surface based capes in the 1500 to 2500 J/KG
range with LIs in the -4 to -5 range across the state. This will
definitely help with developing some severe storms with the
greatest threats being strong gusty winds and hail. PWs are also
in the 1.8in to 2.0in range so looking for periods of heavy rain
as well. This shortwave will continue to push east overnight with
some slightly drier air working in by mid morning Wednesday. Will
still keep chance pops in as some embedded followup shortwaves
move through but overall, activity should be less than today.
Abundant cloud cover will keep temps in check with low to mid 80s
for the North but still getting to the 90s degree mark for Central
GA.

01

.LONG TERM /Thursday through Tuesday/...
No major changes needed for the forecast.

500mb trough will continue moving out of the CWFA Thursday night
with NW flow aloft setting up briefly. 500mb high pressure center
sets up in the GOMEX, with the CWFA on the periphery of the ridging
in a prime position to be impacted by shortwaves in the flow. The
models are hinting at some potential for a MCS on Saturday. Another
500mb trough may impact the SE states early next week.

At the surface, a weak surface boundary will slip south over the
CWFA on Thursday. Some question on how far south the boundary will
make it before pushing back north as a warm front during the weekend.
The CWFA will remain in the warm sector into next week, with a lee
trough noted in the pattern.

NListemaa

&&

.AVIATION...
18Z Update...
MVFR to VFR ceilings across the area but will see ceilings fall
mainly into the MVFR range and then IFR around daybreak. Ceilings
will lift back into the MVFR/VFR range by Wed afternoon.
SHRA/TSRA expected across the area Today, Tonight, and Wednesday.
Precip will be a bit isolated overnight so not including it in the
TAF. Winds will stay mainly out of the West to SW at 10kts or
less.

//ATL Confidence...18Z Update...
Confidence Medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  86  71  88 /  50  40  30  60
Atlanta         70  85  73  86 /  50  40  40  60
Blairsville     64  80  65  79 /  50  50  70  60
Cartersville    69  85  71  85 /  50  40  50  60
Columbus        72  89  74  91 /  50  40  30  60
Gainesville     69  84  71  84 /  50  40  50  60
Macon           71  89  73  92 /  50  40  30  60
Rome            69  86  71  85 /  50  40  60  60
Peachtree City  69  86  71  88 /  50  40  40  60
Vidalia         73  90  74  92 /  50  50  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jun 18, 10:19 AM EDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1019 AM EDT Tue Jun 18 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1019 AM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across the area through
tonight. Isolated strong to severe thunderstorms are possible,
mainly this afternoon and evening. The main hazards will be gusty
winds, frequent lightning and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms can be expected on Wednesday and numerous
to occasional thunderstorms are expected on Thursday. Some storms
could be strong to severe with gusty winds, frequent lightning and
heavy rainfall.

Isolated to scattered thunderstorms can be expected Friday into
Monday, most so during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 18, 4:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Tue Jun 18 2019

GAZ078>080-089>091-182045-
Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-Muscogee GA-
415 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...EASTERN HARRIS...
NORTHWESTERN TAYLOR...NORTHERN MARION...TALBOT AND MUSCOGEE COUNTIES
UNTIL 445 PM EDT...

At 415 PM EDT...a strong thunderstorm was over North Fort Benning, or
11 miles north of Cusseta...moving northeast at 15 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Butler, Hamilton, Talbotton, Cusseta, Waverly Hall,
Woodland, Junction City, Geneva, Fort Benning/lawson Army Air Fld,
North Fort Benning, Bibb City, Upatoi, Brantley, Juniper, Cataula,
Columbus Metropolitan Airport, Oakland, Howard and Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3235 8500 3238 8497 3238 8499 3239 8498
      3239 8497 3241 8498 3242 8496 3244 8497
      3245 8500 3252 8500 3283 8483 3283 8446
      3258 8416 3228 8464 3230 8493 3233 8501
TIME...MOT...LOC 2015Z 216DEG 13KT 3248 8476

WIND...50MPH
Special weather statement, Jun 18, 4:30 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Tue Jun 18 2019

GAZ053-054-056-067>069-079-182100-
Fayette GA-Upson GA-Coweta GA-Spalding GA-Meriwether GA-Talbot GA-
Pike GA-
430 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...
NORTHWESTERN UPSON...SOUTHEASTERN COWETA...SOUTHWESTERN SPALDING...
EASTERN MERIWETHER...NORTHEASTERN TALBOT AND PIKE COUNTIES UNTIL 500
PM EDT...

At 430 PM EDT...a strong thunderstorm was over Atwater, or near
Thomaston...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, Thomaston, Zebulon, Manchester, Senoia, Woodbury, Brooks,
Molena, Williamson, Meansville, Haralson, Gay, Sunset Village,
Lincoln Park, Atwater, Hilltop, Hollonville, Sprewell Bluff State
Park, Rover and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3305 8458 3332 8457 3331 8430 3299 8426
      3276 8438 3283 8446 3283 8462
TIME...MOT...LOC 2030Z 240DEG 20KT 3297 8439

WIND...50MPH
Special weather statement, Jun 18, 4:43 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Tue Jun 18 2019

GAZ054>057-182100-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
443 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 500
PM EDT...

At 442 PM EDT...a strong thunderstorm was over Woolsey, or near
Fayetteville...moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fayetteville, Jonesboro, Peachtree City, Stockbridge, Hampton,
Lovejoy, Senoia, Woolsey, Sunny Side, Starrs Mill, Birdie, Inman,
Bonanza, Atlanta Motor Speedway, Jw Smith Reservoir, Lake Horton,
Eagles Landing and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3352 8443 3351 8421 3331 8430 3332 8452
      3333 8453 3334 8456
TIME...MOT...LOC 2042Z 221DEG 22KT 3335 8443

WIND...50MPH
Special weather statement, Jun 18, 4:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue Jun 18 2019

GAZ047>049-057>059-182115-
Butts GA-Morgan GA-Walton GA-Jasper GA-Newton GA-Henry GA-
446 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...MORGAN...
SOUTHEASTERN WALTON...NORTHERN JASPER...NEWTON AND SOUTHEASTERN HENRY
COUNTIES UNTIL 515 PM EDT...

At 446 PM EDT...a strong thunderstorm was over Newborn, or 10 miles
southeast of Covington...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Covington, Madison, Social Circle, Rutledge, Newborn, Mansfield,
Jenkinsburg, Bostwick, Buckhead, Stewart, Ebenezer, Turtle Cove, Ola,
Worthville, Starrsville, Hard Labor Creek State Park, Brick Store,
Farrar, Eudora and North Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3330 8402 3341 8411 3379 8353 3361 8335
      3360 8335 3356 8330
TIME...MOT...LOC 2046Z 224DEG 23KT 3352 8370

WIND...40MPH
Special weather statement, Jun 18, 4:46 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue Jun 18 2019

GAZ069-071-079>081-091-182115-
Monroe GA-Taylor GA-Marion GA-Upson GA-Crawford GA-Talbot GA-
446 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...NORTHERN
TAYLOR...NORTHERN MARION...SOUTHEASTERN UPSON...NORTHWESTERN CRAWFORD
AND TALBOT COUNTIES UNTIL 515 PM EDT...

At 446 PM EDT...a strong thunderstorm was over Carsonville, or 11
miles north of Butler...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Roberta, Talbotton, Woodland, Yatesville, Junction City,
Culloden, Geneva, Baldwinville, Redbone Crossroads, Musella, Po Biddy
Crossroads, Knoxville, Howard, Logtown, Salem, Prattsburg, Horns, Big
Lazer Creek Wma and Wesley Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3252 8450 3263 8458 3277 8460 3286 8432
      3293 8405 3264 8390
TIME...MOT...LOC 2046Z 251DEG 21KT 3271 8430

WIND...40MPH
Special weather statement, Jun 18, 5:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Tue Jun 18 2019

GAZ054>058-182115-
Butts GA-Fayette GA-Clayton GA-Spalding GA-Henry GA-
502 PM EDT Tue Jun 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUTTS...SOUTHEASTERN
FAYETTE...SOUTHERN CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY
COUNTIES UNTIL 515 PM EDT...

At 502 PM EDT...a strong thunderstorm was over Sunny Side, or near
Griffin...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Griffin, McDonough, Stockbridge, Hampton, Lovejoy, Locust Grove,
Jenkinsburg, Woolsey, Sunny Side, East Griffin, Blacksville, Walker
Mill, Inman, Luella, Jw Smith Reservoir, Flippen, Highland Mills,
Towalaga, Experiment and Birdie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3322 8437 3330 8444 3343 8444 3351 8419
      3330 8402
TIME...MOT...LOC 2102Z 255DEG 17KT 3333 8431

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:02 PM EDTSpecial Weather StatementFFCUnion28 min
Jun 17, 8:09 PM EDTSpecial Weather StatementFFCBarrow36 min
Jun 17, 8:16 PM EDTSpecial Weather StatementFFCDeKalb29 min
Jun 17, 8:22 PM EDTSpecial Weather StatementFFCBanks23 min
Jun 17, 8:55 PM EDTSpecial Weather StatementFFCWhite35 min
Jun 18, 1:06 AM EDTSpecial Weather StatementFFCUnion24 min
Jun 18, 1:35 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 18, 1:41 PM EDTSpecial Weather StatementFFCMadison34 min
Jun 18, 2:53 PM EDTSpecial Weather StatementFFCWebster52 min
Jun 18, 2:57 PM EDTSpecial Weather StatementFFCHall33 min
Jun 18, 3:08 PM EDTSpecial Weather StatementFFCNewton, Rockdale37 min
Jun 18, 3:28 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Newton, Rockdale, Walton27 min
Jun 18, 3:38 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee37 min
Jun 18, 3:42 PM EDTSpecial Weather StatementFFCHall33 min
Jun 18, 4:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Talbot, Taylor30 min
Jun 18, 4:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 18, 4:36 PM EDTSevere Thunderstorm WarningFFCPike, Spalding24 min
Jun 18, 4:43 PM EDTSpecial Weather StatementFFCFayette17 min
Jun 18, 4:46 PM EDTSpecial Weather StatementFFCCrawford, Talbot29 min
Jun 18, 5:02 PM EDTSpecial Weather StatementFFCHenry, Spalding13 min
Jun 18, 5:15 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 18, 5:35 PM EDTFlash Flood WarningFFCJackson, Madison6 hr
Jun 18, 5:47 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Jun 18, 5:50 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 18, 5:52 PM EDTSpecial Weather StatementFFCCrisp53 min
Jun 18, 6:17 PM EDTSpecial Weather StatementFFCOglethorpe43 min
Jun 18, 6:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Jun 18, 6:27 PM EDTSpecial Weather StatementFFCJefferson33 min
Jun 18, 6:28 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson32 min
Jun 18, 6:44 PM EDTSpecial Weather StatementFFCTaliaferro31 min
Jun 18, 6:53 PM EDTSpecial Weather StatementFFCPutnam37 min
Jun 18, 7:08 PM EDTSpecial Weather StatementFFCWilkes22 min
Jun 18, 7:10 PM EDTSpecial Weather StatementFFCTaliaferro20 min
Jun 18, 7:47 PM EDTSpecial Weather StatementFFCWarren13 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.